MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 20MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 20MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDS45020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 08/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the subject flow diverter performed as intended during the procedure and implantation at fusiform distal ica (internal carotid artery) aneurysm.During a follow-up diagnostic appointment , mal apprehension (narrowed and not apposed) was observed in the subject's proximal stent.90% fish-mouthing was observed on the proximal end of the subject stent during the follow-up not caused by hyperplasia or thrombosis.No additional information is available.
 
Event or Problem Description
It was reported that the subject flow diverter performed as intended during the procedure and implantation at fusiform distal ica (internal carotid artery) aneurysm.During a follow-up diagnostic appointment, mal apprehension (narrowed and not apposed) was observed in the subject's proximal stent.90% fish-mouthing was observed on the proximal end of the subject stent during the follow-up not caused by hyperplasia or thrombosis.No additional information is available.
 
Additional Manufacturer Narrative
Date of implant - d6a - added.Suspect medical device - gtin - d4 - corrected from '(b)(4)'.Pma/510(k) - g4 - corrected from 'p170024/s003' to 'p170024'.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer stated that ' during a diagnostic appointment when the patient came back, it was noticed that there was mal apprehension on proximal stent'.No surgical delay and no medical intervention were reported.There was an adverse consequence to the patient, ¿90% fish-mouthing was observed on the proximal end of the stent during the follow-up¿.The patient was discharged home.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to the as reported 'patient parent vessel stenosis¿.

Brand Name
SURPASS EVOLVE 4.5MM X 20MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key20189875
Report Number3008881809-2024-00415
Device Sequence Number15218554
Product Code OUT
UDI-Device Identifier07613327375251
UDI-Public(01)07613327375251(17)250625(10)23743056
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2025
Device Catalogue NumberFDS45020
Device Lot Number23743056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown